# SDR ABXA20250602113

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N760AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 93,524 hours, 27,016 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AND ENGINE START, RIGHT ENGINE START VALVE DID NOT OPEN WHEN START SELECTOR MOVED TO GROUND.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED IAW MEL C ABX-80-00-2-1.  AIRCRAFT RETURNED TO SERVICE.
